# SDR 08FDEA02222

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RIB 3-A STA 615 INBD SIDE SHIM HAS A .75 INCH CRACK.
